MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 30GA 8MM 10BAG 500 PL/WG; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 30GA 8MM 10BAG 500 PL/WG; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 928855
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.The customer's address is unknown.New jersey (nj), usa has been used as a default.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe 0.3ml 30ga 8mm 10bag 500 pl/wg was missing label information.The following information was provided by the initial reporter: material no: 928855, batch no: 1116423.It was reported that the bag of syringes did not have a date on the bag.Verbatim: consumer reported found 10 pack of (b)(4) syringes.Was asking if they expire - did not see a date on bag.Obtained the lot # and determined this product was expired.She did not use this item in years.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Due to this batch being made in 2011 and files are retained for 7 years, no dhr is able to be completed.Bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.
 
Event or Problem Description
It was reported that syringe 0.3ml 30ga 8mm 10bag 500 pl/wg was missing label information.The following information was provided by the initial reporter: material no: 928855 batch, no: 1116423.It was reported that the bag of syringes did not have a date on the bag.Verbatim: consumer reported found 10 pack of walgreen syringes.Was asking if they expire - did not see a date on bag.Obtained the lot # and determined this product was expired.She did not use this item in years.

Brand Name
SYRINGE 0.3ML 30GA 8MM 10BAG 500 PL/WG
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10889709
Report Number1920898-2020-01610
Device Sequence Number16501187
Product Code FMI
UDI-Device Identifier00311917025278
UDI-Public00311917025278
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K955235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number928855
Device Catalogue Number928855
Device Lot Number1116423
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1